Convex sets evolving by volume-preserving fractional mean curvature flows

Eleonora Cinti, Carlo Sinestrari, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

2 Citations (Web of Science)
18 Downloads (Pure)

Abstract

We consider the volume-preserving geometric evolution of the boundary of a set under fractional mean curvature. We show that smooth convex solutions maintain their fractional curvatures bounded for all times, and the long-time asymptotics approach round spheres. The proofs are based on a priori estimates on the inner and outer radii of the solutions.

Original languageEnglish
Pages (from-to)2149-2171
Number of pages23
JournalAnalysis and PDE
Volume13
Issue number7
DOIs
Publication statusPublished - 2020

Fingerprint

Dive into the research topics of 'Convex sets evolving by volume-preserving fractional mean curvature flows'. Together they form a unique fingerprint.

Cite this